I have been taking percocet for about 2 yrs now and the dr has had me on percocet and xanax for my anxiety. I recently found out that the baby can suffer from withdrawl and it would not be good to stop taking now?? Has anyone been through this and does anyone have advice?
I would love to know the same thing , me and my fiance have recently been trying to concieve . He has been on percocets now for about a year and a half , and something that always runs through my mind ,is can it have any type of side affects if i was to get pregnant ???
You need to talk with your doctor about a tapering routine. If you continue to take percocet during the 3rd trimester your baby is at a high risk for withdrawals symptoms including respiratory distress after birth.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.